[ { "catentry_id" : "20896", "Attributes" : { }, "offerPrice": "£7.49", "listPrice": "£7.49", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2831527.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2831527.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2831527.jpg" } ]
Free standard delivery  |  Use code LPDELIVERFREE at checkout  |  T&Cs apply
Search

Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

             £7.49
[ { "catentry_id":"20896", "status":"Available" } ]
In stock
Out of Stock
Size : 240 ml | Unit price : £0.03 per ml
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"20896", "status":"Available" } ]


FOR COLDS & FLU.

RELIEVES.
Tickly cough.
Shivers, aches & pains.
Blocked or runny nose.
Sore throat pain.
Headache.

NON DROWSY.
CONTAINS PARACETAMOL.

THE COMPLETE DAYTIME REMEDY FOR COLDS AND FLU - WITHOUT DROWSINESS.
Day Nurse is a daytime cold treatment that effectively relieves symptoms of colds and flu without drowsiness.

The carefully balanced ingredients combine to:
Reduce temperature, aches and pains.
Soothe sore, scratchy throat and relieve sore throat pain.
Control dry coughs.
Relieve a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day..... without drowsiness.

Day Nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of Day Nurse will give eight doses in the form of a demulcent syrup.

WHAT IS IT FOR?
Day Nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold & flu symptoms without drowsiness.


Day Nurse is a registered trade mark of the GlaxoSmithKline group of companies.

Attachments (  (1-1 of 1)  )
User Manual

SKU:2831527

Usage

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

HOW TO TAKE.
Take during the day. Adults and children aged 12 years:
30ml (1 measure cupful). Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet.
Use the measure cup provided and clean after use.
Do not give to children under 12 years.
WARNING. DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE.
For longer than 7 days unless your doctor agrees.
If you have liver or kidney problems, chronic bronchitis or bronchiectasis. Your doctor will have told you if these apply to you.
If you are pregnant or breast feeding.

Contains Paracetamol. Do not take with any other paracetamol - containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine, if you are asthmatic, under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor.


Storage

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C.


Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg
Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol
See leaflet for further information

Standard delivery

Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here

NHS prescriptions

Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days

Private prescriptions

Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out